# SDR SWAA2019010928320

- Difficulty date: December 11, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DOOR SILL WEB CORRODED BETWEEN BS 794 TO BS 847.  R&R SILL WEB IAW SRM & DWG.
